Of course everyone gets side effects to some extent, like dry lips and skin and joint pain, it's another thing if they even notice them. The more severe, long term side effects are rare. The fact is that it has helped a lot of people, some of them permanently, and I bet the majority would take it again if needed.
This thread reminds me of propeciahelp where everyone is blaming finasteride for everything what's wrong in their life. Every drug has some serious side effects but it's just wrong to scare people away from them just because there's a one in thousand change they'll get them.
You're a moron dude. For EVERYONE that takes it, accutane decreases frontal lobe activity by around 21%, decreases thyroid levels, decreases levels of DHT, and provides absolutely nothing beneficial other than poisoning your body so it can no longer produce acne. Most people probably don't feel much different immediately but that doesn't change the fact that the stuff is absolutely terrible for you.
And you've been on the propeciahelp website. Do you just read threads of people dealing with medical issues for fun? Might want to get a real hobby pal.